# SDR DALA1138029222

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 30,355 hours, 21,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936594541
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO STA 579-598 TRACK CORRODED.  REPAIRED IAW SRM 53-40-01.
